MathSciNet Relay Station
MathSciNet bibliographic data
MR2027492 (2004j:62001) 62-01 (62-07 62F15 62F35 62J05 62J12)
Gelman, Andrew; Carlin, John B.; Stern, Hal S.; Rubin, Donald B. Bayesian data analysis. Second edition. Texts in Statistical Science Series. Chapman & Hall/CRC, Boca Raton, FL, 2004. xxvi+668 pp. ISBN: 1-58488-388-X
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement